Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 50, NWS Memphis, TN

July 5, 2013Chester County, Hardeman County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 5, 2013, 7:10 PM CDT for Chester County, Hardeman County, Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 7:10 PM CDT (00:10 UTC)
Expired
Jul 6, 2013, 1:15 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Chester County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 92 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2580 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WGUS54 KMEG 060010
FFWMEG
TNC023-069-060615-
/O.NEW.KMEG.FF.W.0050.130706T0010Z-130706T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 115 AM CDT SATURDAY

* AT 710 PM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHICKASAW
  STATE PARK AND CHICKASAW STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3543 8893 3543 8886 3543 8881 3545 8876
      3539 8876 3531 8885 3529 8897

$$


ABS
1 follow-up statement
769 
WGUS74 KMEG 060449
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 PM CDT FRI JUL 5 2013

TNC023-069-060458-
/O.CAN.KMEG.FF.W.0050.000000T0000Z-130706T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-HARDEMAN TN-
1149 PM CDT FRI JUL 5 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
HARDEMAN AND WEST CENTRAL CHESTER COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS 
THE WARNED AREA...THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED. 
ADDITIONAL RAINFALL IS DEVELOPING IN NORTHEAST MISSISSIPPI AND MAY 
AFFECT THE AREA EARLY SATURDAY MORNING WITH FLOODING OR FLASH 
FLOODING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3543 8893 3543 8886 3543 8881 3545 8876
      3539 8876 3531 8885 3529 8897

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 6:26 PM CDT, 44 minutes earlier.

Area forecast discussion, Jul 5, 6:26 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
626 PM CDT FRI JUL 5 2013

.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT FRI JUL 5 2013/

DISCUSSION...20Z SURFACE ANALYSIS PLACES A WEAK SURFACE BOUNDARY
ACROSS EAST ARKANSAS THIS AFTERNOON. MEANWHILE...WATER VAPOR
SATELLITE TRENDS/UPPER AIR PROFILERS/WSR-88D VAD WIND PROFILES
PLACE AN UPPER LEVEL LOW CENTERED NEAR JEFFERSON CITY MISSOURI. A
MOIST PLUME OF MOISTURE FROM THE GULF OF MEXICO HAS MOVED INTO THE
MID SOUTH TODAY. THIS INCREASE IN MOISTURE COMBINED WITH THE
LINGERING SURFACE BOUNDARY AND OUTFLOW BOUNDARIES FROM YESTERDAY
EVENING/S CONVECTIVE ACTIVITY AND THE UPPER LEVEL LOW HAVE
COMBINED WITH DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE MID SOUTH THIS AFTERNOON WITH THE BEST
COVERAGE AS OF DISCUSSION TIME OCCURRING JUST WEST OF THE
MISSISSIPPI RIVER ACROSS EASTERN/NORTHEAST ARKANSAS AND ACROSS
PORTIONS OF NORTHEAST MISSISSIPPI. TEMPERATURES AS OF 3 PM CDT ARE
IN THE LOWER TO PERHAPS MIDDLE 80S ACROSS MANY LOCATIONS...AND
UPPER 70S ACROSS A FEW LOCATIONS WHERE RAIN HAS ALREADY COOLED
TEMPERATURES SLIGHTLY. SHOWER AND THUNDERSTORM CHANCES FOR THE
NEXT 7 DAYS REMAINS THE PREDOMINANT FORECAST CHALLENGE.

SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...LATEST SHORT TERM MODEL
TRENDS INDICATE AN UPPER LEVEL LOW CURRENTLY LOCATED ACROSS
CENTRAL MISSOURI WILL GRADUALLY MOVE EAST ACROSS THE REMAINDER OF
THE MIDDLE AND LOWER MISSISSIPPI VALLEYS TONIGHT THROUGH SUNDAY
AND MOVE EAST OF THE REGION BY SUNDAY NIGHT. AMPLE MOISTURE BEING
ADVECTED UP FROM THE GULF OF MEXICO HAS KEPT SURFACE DEWPOINTS UP
MORE THAN INDICATED BY MODEL GUIDANCE. I/M ANTICIPATING SHOWER AND
THUNDERSTORM CHANCES THROUGH SUNDAY TO BE SOMEWHAT SIMILAR WITH A
GRADUAL DIMINISHING TREND MAINLY ALONG AND WEST OF THE MISSISSIPPI
RIVER TOWARDS THE LATTER HALF OF THE WEEKEND. THE BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL BE MAINLY COINCIDENT WITH DAYTIME
HEATING. IN ADDITION...AN ISOLATED PULSE TYPE STRONG TO PERHAPS
SEVERE THUNDERSTORM MAY BE POSSIBLE WITH DAMAGING WINDS AND
PERHAPS LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL POSSIBLE. AT
THIS TIME DON/T FEEL A FLASH FLOOD WATCH IS NECESSARY...ESPECIALLY
FOR TONIGHT INTO SATURDAY GIVEN HIGH FLASH FLOOD GUIDANCE RATES
AND LOWER CONFIDENCE OF A MORE WIDESPREAD THREAT OCCURRING.
NONETHELESS...LATER SHIFTS WILL CONTINUE TO MONITOR SHORT TERM
TRENDS AND ADJUST FORECAST IF NECESSARY.

LONG TERM...(MONDAY THROUGH FRIDAY)...12Z GFS/ECMWF LONG RANGE
MODELS INDICATE AN UPPER LEVEL RIDGE AXIS OVER THE
CENTRAL/SOUTHERN PLAINS WILL BEGIN TO BUILD ACROSS PORTIONS OF THE
LOWER MISSISSIPPI VALLEY NEXT WEEK. AT THIS TIME...IT APPEARS THAT
THE MID SOUTH MAY BE ON THE PERIPHERY OF THE UPPER LEVEL RIDGE
AXIS. THUS...KEPT ISOLATED SHOWERS AND THUNDERSTORMS IN THE
FORECAST TO ACCOUNT FOR CONVECTIVE ACTIVITY PRODUCED BY DAYTIME
HEATING. MODELS INDICATE A WEAK COLD FRONT WILL DROP INTO THE
REGION BY NEXT WEDNESDAY AND LINGER AROUND THROUGH THE END OF THE
WEEK. THUS...ISOLATED/SCATTERED POPS SEEM REASONABLE THROUGH THIS
TIMEFRAME.

CJC

&&

.AVIATION...
00Z TAFS

A FEW MORE STORMS EXPECTED THIS EVENING NEAR MEM...MKL AND
TUP...AT LEAST THROUGH THE 02-03Z TIME FRAME. AFTER THAT SHOWERS
WILL REMAIN POSSIBLE NEAR MKL AND TUP THROUGH THE REMAINDER OF THE
NIGHT. CIGS WILL START OFF VFR...BUT LIKE LAST NIGHT EXPECTING MVFR
AND IFR CIGS TO FORM AT ALL TAF SITES. BELIEVE CIGS WILL LIFT TO
VFR...BUT LATE IN THE TAF PERIOD. MAIN UPPER LEVEL LOW WILL TRACK
THROUGH THE REGION SATURDAY AFTERNOON LIKELY SPARKING OFF NEW
CONVECTION. COVERAGE WILL BE BEST SEEN NEAR MKL AND TUP. WINDS
WILL BE SOUTHEAST TO SOUTH AT 3-8 KTS...BUT A LITTLE STRONGER THIS
EVENING AT MEM AND MKL IN SHOWERS/STORMS.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  70  87  71  91 /  40  30  20  10
MKL  67  83  67  88 /  50  50  30  20
JBR  68  87  68  91 /  30  20  20  10
TUP  68  84  69  88 /  60  50  50  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 5, 3:49 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT FRI JUL 5 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061000-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM OR TWO IS POSSIBLE
ACROSS THE MID SOUTH THROUGH EARLY EVENING. DAMAGING WINDS IS THE
MAIN SEVERE WEATHER THREAT ALONG WITH A POTENTIAL FOR LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM CONTAINING
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE MID
SOUTH THROUGH SUNDAY DURING THE AFTERNOON AND EARLY EVENING HOURS.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 5:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
546 PM CDT FRI JUL 5 2013

TNZ004-052330-
HENRY TN-
546 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER PARIS AT 546 PM CDT...MOVING NORTH AT
15 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS...SHOULD
MONITOR THIS STORM CLOSELY.

&&
ABS
LAT...LON 3650 8849 3650 8821 3627 8821 3626 8837
TIME...MOT...LOC 2246Z 172DEG 14KT 3631 8831
Special weather statement, Jul 5, 6:04 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
604 PM CDT FRI JUL 5 2013

ARZ058-052330-
PHILLIPS AR-
604 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER PHILLIPS COUNTY AT 604 PM CDT...MOVING
NORTH AT 15 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PHILLIPS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3464 9105 3464 9098 3453 9094 3448 9104
TIME...MOT...LOC 2304Z 167DEG 13KT 3459 9104

ABS
Special weather statement, Jul 5, 6:26 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
626 PM CDT FRI JUL 5 2013

MSZ001-008-060000-
TATE MS-DE SOTO MS-
626 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...

  SOUTH CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTH CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF COLDWATER AT 626 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO AND TATE COUNTIES...INCLUDING LOCATIONS NEAR
HERNANDO...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3483 9000 3483 8979 3465 8985 3464 8997
TIME...MOT...LOC 2326Z 179DEG 7KT 3472 8991

ABS
Special weather statement, Jul 5, 6:38 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
638 PM CDT FRI JUL 5 2013

MSZ001-002-TNZ088-060015-
MARSHALL MS-DE SOTO MS-SHELBY TN-
638 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHEAST OF OLIVE BRANCH AT 639 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO...MARSHALL AND SHELBY COUNTIES...INCLUDING LOCATIONS
NEAR COLLIERVILLE...GERMANTOWN AND OLIVE BRANCH...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3514 8982 3521 8964 3490 8965 3487 8985
TIME...MOT...LOC 2339Z 170DEG 8KT 3493 8976
Special weather statement, Jul 5, 6:53 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
653 PM CDT FRI JUL 5 2013

ARZ058-060030-
PHILLIPS AR-
653 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...

  CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 14 MILES SOUTHWEST OF WEST HELENA AT 654 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PHILLIPS COUNTY...INCLUDING LOCATIONS NEAR HELENA AND WEST
HELENA...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3455 9086 3455 9057 3440 9065 3437 9074
      3437 9076 3436 9077 3434 9081 3438 9094
TIME...MOT...LOC 2354Z 169DEG 7KT 3439 9081
Special weather statement, Jul 5, 7:01 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT FRI JUL 5 2013

TNZ049-050-089-060030-
FAYETTE TN-HAYWOOD TN-TIPTON TN-
701 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...

  NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER BRADEN AT 702 PM CDT...MOVING NORTH AT
20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN FAYETTE...HAYWOOD AND TIPTON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3557 8963 3558 8938 3533 8943 3533 8963
TIME...MOT...LOC 0002Z 196DEG 15KT 3539 8955

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:01 PM CDTSpecial Weather StatementMEGTipton29 min
Jul 5, 7:14 PM CDTFlash Flood WarningMEGShelby6 hr
Jul 5, 7:40 PM CDTSpecial Weather StatementMEGFayette35 min
Jul 5, 7:49 PM CDTSpecial Weather StatementMEGTipton26 min
Jul 5, 7:57 PM CDTFlash Flood WarningMEGFayette6 hr
Jul 5, 9:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry72 hr
Jul 5, 9:43 PM CDTRiver Flood AdvisoryMEGDyer, Lauderdale6 days
Jul 6, 1:04 AM CDTAreal Flood AdvisoryMEGCarroll, Henry3 hr
Jul 6, 10:19 AM CDTRiver Flood AdvisoryMEGLauderdale, Tipton13 days
Jul 6, 4:10 PM CDTSpecial Weather StatementMEGObion35 min
Jul 6, 4:59 PM CDTSpecial Weather StatementMEGObion46 min
Jul 6, 6:26 PM CDTSevere Thunderstorm WarningMEGLake34 min
Jul 6, 6:37 PM CDTSpecial Weather StatementMEGHenry23 min
Jul 6, 6:58 PM CDTFlash Flood WarningMEGLake, Obion3 hr

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.